# SDR AWXA9700540

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate Seals
- Condition: Blown
- Location: Cabin Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO MAINTENANCE BASE AND DECLARED EMERGENCY DESCENT, NOT ABLE TO MAINTAIN CABIN PRESSURIZATION.  MASKS DID NOT DEPLOY.  FOUND UPPER AND LOWER GATE SEALS BLOWN ON R-2 CABIN DOOR.  REPAIRED DOOR SEALS AND PRESSURIZATION CHECKED GOOD.
